MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12887-023-04499-9

Медицинская библиотека · BMC pediatrics · 2024

Possible unusual presentation of opioid side effect in a child: a case report.

Jihane Moukhaiber, Zavi Lakissian, Marianne Majdalani

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Atypical presentations are commonly encountered in the Pediatric intensive care unit (PICU) but having a high index of suspicion is crucial to prevent or treat severe and life-threatening conditions. This case describes the clinical presentation and course of a 14-month-old girl with congenital heart disease who was admitted to the PICU after cardiac repair and remained agitated, irritable, in hysteria and delirium despite adequate sedation. Different measures to relieve her condition were attempted but to no avail. All the common causes of this atypical presentation including pain, ventilator induced agitation, low cardiac output syndrome (LCOS), opioid side effects, toxicity, opioid induced neurotoxicity (OIN) as well as withdrawal syndrome were ruled out. However, the use of naloxone as a last resort after exhausting all the other options has led to immediate and successful reversal of her symptoms.

Для цитирования: Jihane Moukhaiber, Zavi Lakissian, Marianne Majdalani. Possible unusual presentation of opioid side effect in a child: a case report.. BMC pediatrics. 2024. DOI: 10.1186/s12887-023-04499-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.